MAUDE Adverse Event Report: OUTSET MEDICAL, INC. TABLO HEMODIALYSIS SYSTEM, CARTRIDGE; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

OUTSET MEDICAL, INC. TABLO HEMODIALYSIS SYSTEM, CARTRIDGE; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Lot Number M25309L04S01-1620
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 05/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a blood leaking from blood pump segment of cartridge during patient treatment.An estimate of 20ml of blood was lost.No patient adverse event was noted as a result of this event.
 
Additional Manufacturer Narrative
Tablo instructions for use (ifu) warning and caution: check all bloodlines for leaks after the treatment has started.Keep access sites uncovered and monitored.Improper bloodline connections or needle dislodgements can result in excessive blood loss, serious injury, and death.Machine alarms may not occur in every blood loss situation.The actual device was not returned; however, a photograph was provided for evaluation.Visual inspection of the photo did confirm a cartridge leak; however, the exact cause is unknown; therefore, specific root cause could not be determined.A review of production records for this lot number did not note any related manufacturing nonconformances that would contribute to this event.

Brand Name
TABLO HEMODIALYSIS SYSTEM, CARTRIDGE
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
OUTSET MEDICAL, INC.
3052 orchard drive
san jose CA 95134
Manufacturer (Section G)
OUTSET MEDICAL, INC.
3052 orchard drive
san jose CA 95134
Manufacturer Contact
dinamarie stefani
3052 orchard drive
san jose, CA 95134
6692318200
MDR Report Key25620198
Report Number3010355846-2026-00059
Device Sequence Number18696536
Product Code KDI
UDI-Device Identifier10850001011256
UDI-Public(01)10850001011256(17)270531(10)M25309L04S01-1620
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K190793
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot NumberM25309L04S01-1620
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2026
Initial Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown